# SDR CA110124017

- Difficulty date: January 3, 2011
- Submitted: March 15, 2011
- Operation: General aviation
- Engine: Pwc PW610FA
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Powerplant
- Condition: Failed
- Stage of operation: DE
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

INABILITY TO ACHIEVE THRUST DURING REPOSITIONING FLIGHT, ON DESCENT AT 37K THE PILOT HEARD RUMBLING NOISE FROM THE RENTAL ENGINE. POWER WAS REDUCED TO STOP THE REPORTED NOISE GOING DOWN TO 30K.  PILOT REPORTED AN OVERTEMP AND ELECTED TO SHUTDOWN THE ENGINE. ACFT SAFETY LANDED.
